# SDR AALA20031100

- Difficulty date: October 3, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0211720004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT SEAT 8D.  REPLACED LIGHT SOCKET SYSTEM GRUOND CHECKED NORMAL OPERATION.  (M)
